RUS  ENG
Full version
JOURNALS // Lobachevskii Journal of Mathematics // Archive

Lobachevskii J. Math., 2005 Volume 19, Pages 3–12 (Mi ljm58)

Quivers, vector bundles and coverings of smooth curves

E. Ballico

University of Trento, Department of Mathematics

Abstract: Fix a finite quiver $Q$ and consider quiver-bundles on smooth and connected projective curves. Let $f\colon X\to Y$ be a degree $m$ morphism between such curves and $\tilde E$ a quiver bundle on $Y$. We prove that $\tilde E$ is semistable (resp. polystable) if and only if $f^\ast (\tilde E)$ is semistable. Then we construct many stable quiver-bundles on bielliptic curves.

Keywords: holomorphic triples on curves, decorated vector bundle, vector bundles on curves, stable vector bundles, quiver, bielliptic curve.

Submitted by: B. N. Shapukov
Received: 09.08.2005

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025